Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Suffering from nausea, tiredness, excessive thirst. On interstem implant. Symptoms of high BP?

FOR ABOUT A WEEK OR MORE, I HAVE BEEN VERY NAUSOUS AND TIRED. Then the past couple of days very thristy. i have been wearing the interstem inplant for the past year. It does work so no issues with going to the bathroom alot. I have alittle issue with my blood pressure 130/90, I was told that is a little high for me. I am not on any kind of meds.
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
your interstim is working good it is nice .
130/90 mmhg BP in prehypertension group.if uou have no co morbid disease , then just start life style modification( decrease salt intake, aerobic exercise, more fruit, fibers intake avoid nonveg)
if you are diabetic, heart disease, heart failure - then your bp goal is 130/80 mmhg and start antihypertensive medicines.
you are feeling nausous and tired- do investigation ( CBC, urea ,creatinine , LFT)
Answered: Fri, 29 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor